MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363630
Medical Device Problem Codes Stretched (1601); Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).Investigation results: device evaluated by mfr: the interlock.035 device was returned for analysis.Visual inspection revealed the main coil, the introducer sheath and the delivery wire were returned.It was observed that the main coil was bent and stretched at the primary coil section, also the arm coil was detached.Microscopic inspection revealed the main coil was detached, bent and stretched.Dimensional inspection of the main coil revealed the components were within specification.No other issues were identified during the product analysis.Device history record (dhr) review it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Investigation conclusion based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code unintended use error caused or contributed to event.
 
Event or Problem Description
Reportable based on device analysis completed on 27mar2026.It was reported that the coil could not be advanced and stretched.The target lesion was located in the spleen.A 12mm x 40 cm interlock-35 was selected for use.During the procedure, the coil could not be advanced through the 5f non-boston scientific angiography catheter, likely at the catheter tip.The coil was withdrawn from the body, and it was found to be stretched.The procedure was completed with another of same device.There were no patient complications as a result of this event.However, device analysis revealed that the arm coil was detached.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key24927660
Report Number2124215-2026-21263
Device Sequence Number5179785
Product Code KRD
UDI-Device Identifier08714729792970
UDI-Public(01)08714729792970(17)271009(10)35027944
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363630
Device Catalogue NumberM001363630
Device Lot Number0035027944
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANGIOGRAPHY CATHETER: 5 F APTER.
Patient Age49 YR
Patient SexFemale
Patient Weight55 KG